Rinsho shinkeigaku = Clinical neurology · 2021
[A case of meningoencephalitis and polyradiculoneuropathy induced by combination therapy with ipilimumab and nivolumab].
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Ohno Narumi, Sugimoto Takamichi, Giga Mayumi, Naito Hiroyuki, Kono Tomoyuki, Nomura Eiichi
Аннотация
A 76-year-old man with renal cell carcinoma exhibited consciousness disturbance and high fever after two cycles of combination therapy with ipilimumab and nivolumab. His cerebrospinal fluid (CSF) showed a protein concentration of 385 mg/dl, a cell count of 147/mm3, an interleukin-6 concentration of 1,280 pg/ml, and an adenosine deaminase concentration of 24.8 U/l. Contrast-enhanced FLAIR images were notable for diffuse meningeal enhancement. He was diagnosed with meningoencephalitis caused by an immune-related adverse event from immune checkpoint inhibitors (ICIs). His symptoms improved after repeated intravenous methylprednisolone pulse therapy and oral prednisolone. The meningeal enhancement disappeared, and the CSF findings became almost normal. As consciousness levels improved, we observed quadriplegia and peripheral neuropathy with antiganglioside antibodies, which led to a diagnosis of polyradiculoneuropathy. This is a rare case of a patient with overlapping meningoencephalitis and polyradiculo-neuropathy induced by ICIs.